# SDR DHL200080126C

- Difficulty date: June 13, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; MAIN CARGO COMPARTMENT FLOOR CRACKED SUPPORT 1 INCH AT STA. 1580.00 BL 50 RT. PERFORMED STOP DRILL IAW SRM 53-2-0 PAGE 2B, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 PAGE 2B. REF: N/R 1466.
